Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

fentanyl patches 100ul x ten years

I'm really scared that my PC is terminating my medicine since I c take regular medicine (anything with tylenol-so after many trials,tens unit ,biofeedback,N-said) either I h adverse reactions ,also CHF -so I have been able to function for the last ten years Without asking for increase.I know there is n high from these medications just functional pain relief.if I don't change the patch the 3rd day,I begin to sense my entire body having a low degree of what seems as being electrocuted to such a degree it's unbearable.four years ago,a doctor ripped my script without detox I couldn't walk,sit stand;I called the police and asked them to shoot me.I wasn't suicidal,I was in pain.
My job history in the military afforded me such pain.
I find myself in loss anytime I'm assigned a new PC
0 Responses
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.